Alert archive / Arkansas / Special Weather Statements in 2007
Special Weather Statement, NWS Tulsa, OK
NWS Tulsa, OK issued this special weather statement at Jul 15, 2007, 9:13 PM CDT for Carroll County, Arkansas. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 15, 2007, 9:13 PM CDT (02:13 UTC)
- Expired
- Jul 15, 2007, 9:45 PM CDT
- In force
- 32 min
- Issued by
- NWS Tulsa, OK
County Carroll County, AR
The radar
The Springfield radar (KSGF), 106 km from the middle of the area, began a volume at 02:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 2.2 hours before the alert went out and 76 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1450 J/kg
- Mixed-layer CIN
- -15 J/kg
- Mixed-layer LCL
- 1679 m above ground
- 0-6 km bulk shear
- 6 kt
- 0-1 km storm-relative helicity
- -14 m²/s²
- 0-3 km storm-relative helicity
- 22 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WWUS84 KTSA 160214
SPSTSA
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
913 PM CDT SUN JUL 15 2007
ARZ002-160245-
CARROLL AR-
913 PM CDT SUN JUL 15 2007
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 945 PM CDT
FOR THE FOLLOWING COUNTY:
IN NORTHWEST ARKANSAS
EASTERN CARROLL
AT 913 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER
CONNOR...MOVING NORTH AT 5 MPH. SOME LOCATIONS THAT WILL BE AFFECTED
BY THIS STORM INCLUDE...DENVER...OSAGE...GREEN FOREST...DRYFORK...
DELMAR...METALTON...RUDD...CONNOR...CARROLLTON...CABANAL...RULE AND
COIN.
THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
40 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.
LAT...LON 3642 9330 3643 9351 3626 9359 3617 9358
3613 9353 3614 9330
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this special weather statement went out at Jul 15, 9:09 PM CDT, 4 minutes earlier.
Area forecast discussion, Jul 15, 9:09 PM CDT, 4 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TULSA OK 909 PM CDT SUN JUL 15 2007 .DISCUSSION... CONVECTION CONTINUES TO DRIFT SLOWLY ACROSS PORTIONS OF NWRN AR AND SWRN MO THIS EVENING BUT OTHER ACTIVITY THAT DEVELOPED HAS PRETTY MUCH DISSIPATED OVER ERN OK. SHORT TERM MODELS SUGGEST SOME ACTIVITY WILL LIKELY CONTINUE OVER NWRN AR THROUGH 06Z AND CURRENT FORECAST TRENDS HAVE THIS COVERED. MCS OVER SRN NE MOVING INTO RELATIVELY DRIER AIR/STRONGER CIN AND AS A RESULT...ACTIVITY HAS SHOWN WEAKENING TREND AS OF LATE. CONFIDENCE IS NOT HIGH THAT WE WILL SEE ANY OF THAT MAKE ITS WAY THIS FAR SOUTH OVERNIGHT SO WILL MAINTAIN SLIGHT CHANCE POPS 06-12Z. OVERALL...LITTLE ADJUSTMENT NEEDED TO ONGOING FORECAST. && .PRELIMINARY POINT TEMPS/POPS... TUL 70 94 72 94 / 20 10 10 10 FSM 71 95 72 94 / 30 10 10 20 MLC 69 94 71 92 / 30 10 10 10 BVO 66 93 67 93 / 20 10 10 10 FYV 66 90 68 89 / 30 10 10 20 BYV 69 90 71 89 / 30 10 10 20 MKO 70 92 70 91 / 30 10 10 10 MIO 67 94 70 93 / 20 10 10 20 F10 70 93 70 91 / 30 10 10 10 HHW 70 95 73 93 / 20 10 10 20 && .TSA WATCHES/WARNINGS/ADVISORIES... OK...NONE. AR...NONE. && SHORT TERM...69 LONG TERM....06
Hazardous weather outlook, Jul 15, 1:15 PM CDT, 7 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 115 PM CDT SUN JUL 15 2007 ARZ001-002-010-011-019-020-029-OKZ049-053>076-161000- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 115 PM CDT SUN JUL 15 2007 THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...THIS AFTERNOON AND TONIGHT. SEVERE THUNDERSTORM. RISK...LIMITED. AREA...ALL EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...AFTER 2 PM...ENDING BY MID EVENING. DANGEROUS HEAT. RISK...LIMITED. AREA...ARKANSAS RIVER VALLEY. ONSET...ONGOING...ENDING BY EARLY EVENING. DISCUSSION... SCATTERED THUNDERSTORMS ARE POSSIBLE DURING THE AFTERNOON ACROSS ALL OF EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. THE GREATEST COVERAGE WILL TREND TOWARD THE VICINITY OF A WEAK SURFACE BOUNDARY...WHICH CURRENTLY LIES NEAR THE INTERSTATE 44 CORRIDOR. THE LATEST DATA ALSO SUPPORTS AN AREA OF HIGHER THUNDERSTORM COVERAGE ACROSS FAR NORTHWEST ARKANSAS. THE STRONGEST STORMS WILL BE CAPABLE OF DOWNBURST WINDS IN EXCESS OF 60 MPH...AND MARGINALLY SEVERE HAIL. ANY THUNDERSTORMS SHOULD GRADUALLY WEAKEN AFTER SUNSET. ADDITIONALLY...THE COMBINATION OF TEMPERATURES IN THE LOW 90S AND HIGH HUMIDITY VALUES WILL PUSH AFTERNOON HEAT INDEX VALUES ABOVE 100 DEGREES...PARTICULARLY WITHIN THE MORE HUMID REGIONS ALONG THE ARKANSAS RIVER CHANNEL. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... REGIONAL SPOTTER ACTIVATION NOT EXPECTED...HOWEVER LOCAL SPOTTER NETWORKS MAY BE REQUIRED SHOULD A SEVERE STORM DEVELOP. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. MONDAY...NO HAZARDS. TUESDAY...THUNDERSTORM POTENTIAL. WEDNESDAY...THUNDERSTORM POTENTIAL. THURSDAY...THUNDERSTORM POTENTIAL. FRIDAY...THUNDERSTORM POTENTIAL. SATURDAY...THUNDERSTORM POTENTIAL. EXTENDED DISCUSSION... AFTERNOON THUNDERSTORM CHANCES WILL CONTINUE EACH DAY THROUGH NEXT WEEK...AND FOLLOW A TYPICAL SUMMERTIME PATTERN WITH ANY THUNDERSTORMS GRADUALLY DISSIPATING DURING THE EVENING HOURS. THERE IS POTENTIAL FOR A WEAK COLD FRONT TO ARRIVE BY LATE NEXT WEEK WHICH WOULD INCREASE THUNDERSTORM CHANCES. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL INFORMATION.
In the hours before
Special weather statement, Jul 15, 5:49 PM CDT, 3 hours 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
549 PM CDT SUN JUL 15 2007
ARZ011-152330-
MADISON AR-
549 PM CDT SUN JUL 15 2007
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 630 PM CDT
FOR THE FOLLOWING COUNTY:
IN NORTHWEST ARKANSAS
SOUTHWESTERN MADISON
AT 549 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 4 MILES
NORTHEAST OF CROSSES...NEARLY STATIONARY. SOME LOCATIONS THAT WILL
BE AFFECTED BY THIS STORM INCLUDE...GEORGETOWN...SAINT PAUL...
WESLEY...COMBS...BRASHEARS...PATRICK...DELANEY...CROSSES AND JAPTON.
THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.
LAT...LON 3578 9377 3602 9373 3606 9394 3578 9395Special weather statement, Jul 15, 8:15 PM CDT, 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
815 PM CDT SUN JUL 15 2007
ARZ002-160145-
CARROLL AR-
815 PM CDT SUN JUL 15 2007
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 845 PM CDT
FOR THE FOLLOWING COUNTY:
IN NORTHWEST ARKANSAS
SOUTHEASTERN CARROLL
AT 815 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER
DRYFORK...MOVING SOUTHEAST AT 5 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...OSAGE...DRYFORK...DELMAR...RUDD...
CONNOR...CARROLLTON AND RULE.
THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
40 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.
LAT...LON 3630 9350 3617 9357 3613 9353 3614 9330
3627 9330Special weather statement, Jul 15, 9:13 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
913 PM CDT SUN JUL 15 2007
ARZ002-160245-
CARROLL AR-
913 PM CDT SUN JUL 15 2007
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 945 PM CDT
FOR THE FOLLOWING COUNTY:
IN NORTHWEST ARKANSAS
EASTERN CARROLL
AT 913 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER
CONNOR...MOVING NORTH AT 5 MPH. SOME LOCATIONS THAT WILL BE AFFECTED
BY THIS STORM INCLUDE...DENVER...OSAGE...GREEN FOREST...DRYFORK...
DELMAR...METALTON...RUDD...CONNOR...CARROLLTON...CABANAL...RULE AND
COIN.
THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
40 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.
LAT...LON 3642 9330 3643 9351 3626 9359 3617 9358
3613 9353 3614 9330The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 16, 4:10 PM CDT | Special Weather Statement | TSA | Washington | 35 min |
| Jul 16, 4:42 PM CDT | Special Weather Statement | TSA | Tulsa | 33 min |
| Jul 16, 5:20 PM CDT | Severe Thunderstorm Warning | TSA | Osage, Tulsa | 43 min |
| Jul 16, 5:31 PM CDT | Special Weather Statement | TSA | Rogers | 29 min |
| Jul 16, 6:22 PM CDT | Special Weather Statement | TSA | Tulsa | 38 min |
| Jul 16, 6:24 PM CDT | Special Weather Statement | TSA | LeFlore | 36 min |
| Jul 15, 8:15 PM CDT | Special Weather Statement | TSA | Carroll | 30 min |
| Jul 16, 3:55 PM CDT | Special Weather Statement | TSA | Carroll | 35 min |
| Jul 16, 4:57 PM CDT | Special Weather Statement | TSA | Carroll | 33 min |
| Jul 16, 6:52 PM CDT | Special Weather Statement | TSA | Madison | 38 min |
Nearby
Special Weather Statements in Arkansas, 2007Every special weather statement in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.